# SDR USAA010060

- Difficulty date: January 22, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 29,402 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PYLON SKIN CRACKED .5 INCH, TOP OF NR 1 PYLON LOWER AFT CORNER PYLON PANEL 5727L.  INSTALLED DOUBLER PER TR 54-30-07.  (M)
